# SDR AALA20040739

- Difficulty date: July 19, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N351AN
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 24003
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOPERATIVE.  FOUND SWITCH AT RIGHT HAND AFT FLIGHT ATTENDANT PANEL SHORTED.  REPLACED SWITCH AT RIGHT HAND AFT FLIGHT ATTENDANT PANEL FOR CABIN EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
